Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Becoming rude and losing control after discontinuing medicines. What to do? - Online Doctor Chats

Date : 19-Dec-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:Hello Dr
Doctor:How can I help you?
User:I hope you would have seen my medical history now
User:if not i can explain you again
User:I am taking anti depressants for the past 6 years
User:and unable to stop the medication
User:if i stop for one day i wont get proper sleep and become restless on next day
User:I get anger, headache and all stress on my eyes
User:please help me to recover from this medication
Doctor:Which medicine are you taking?
User:Paxidep 12.CR, Lobazam 10 Mg and Respidone 0.5 Mg
Doctor:Are you trying to discontinue all of these at the same time?
User:yes, when i do that I get out of control and become rude
User:so i have started continuing these tablets
Doctor:it is natural to start again as you are experiencing withdrawal symptoms
Doctor:all these medicine can cause withdrawal symptoms
User:I have consulted a Phsycartist but no use
User:so how do i stop these medicines
Doctor:Thus the dose needs to be reduced slowly over a period of weeks
Doctor:First it needs to be halved for 2 weeks
User:i tried that as well but it happens to be worse
Doctor:then 1/4th for 2 weeks
Doctor:same thing happens again?
Doctor:How about stopping one medicine at a time?
Doctor:I mean withdrawing one at a time
User:yes, even if i reduce the above quantity or avoid taking any one of the 3 medicines I get headache and anexity
Doctor:Ideally withdrawal should take place in a hospital
User:okay what should i do now
Doctor:For headache you can take brufen
User:am getting eye pain as well
Doctor:I think lobazam should be the last medicine to be withdrawan
User:feeling insecure and restless
Doctor:It is just withdrawal
Doctor:once you are able to get through it, you will get back to normal
User:what is the solution?
Doctor:If you know a nice hospital where you get help,
Doctor:go there
User:then what help do you provide
Doctor:I can help you take a decision regarding treatment
User:how do i know which is a nice hospital
Doctor:You can discuss your doubts
User:as a doctor you must tell us
Doctor:Where do you reside?
User:Electronic City
Doctor:give me a min
User:you there?
Doctor:I have forwarded your query to our customer care team
User:thank you
Doctor:They will call you soon and assist you with the search
User:have a nice day
Doctor:Can you leave your phone number
Doctor:Do you have any other query for me?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor